Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Early pregnancy, have high TSH level, prescribed thyronorm. What could be the possible side effects?

i m 26 years old and i m 6 weeks pregant my tsh level is 6.88 and FT3 and FT4 is normal my doctor suggest me thyronorm 50 mcg. it is my first pregancy i want ask does it effect on my baby. if yes then what are the side effects on my baby. please tell me what kind of precautions should i this very serious deaseas. please let me know as soon as possible
Asked On : Fri, 30 Nov 2012
Answers:  1 Views:  136
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Infertility Specialist 's  Response
Hypothyroidism (high TSH) is not a very serious disease. But you need to take medicines (Thyronorm) regularly to avoid effect of high TSH on your baby's brain development. (High TSH will affect baby's brain development). So better to take prescribed medicines. Also check TSH level every 4 weeks to be sure that TSH level is under control.
Wish you good health.
Answered: Sat, 1 Dec 2012
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor